| Model Number |
MMT-383A |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
02/26/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: (b)(6).Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 8021545 manufacturing site: 3003442380.
Event or Problem Description
It was reported that the patient faced an insulin flow blocked alarm event on (b)(6) 2026.Blood glucose level was high at the time of the event and patient took insulin pen to resolve the issue.